On the theory of the S. Bernstein polynomial

Г.Р. Лоренц

Matematiceskij sbornik

  • Volume: 44, Issue: 3, page 543-556
  • ISSN: 0368-8666

How to cite


Лоренц, Г.Р.. "On the theory of the S. Bernstein polynomial." Matematiceskij sbornik 44.3 543-556. <http://eudml.org/doc/64914>.

author = {Лоренц, Г.Р.},
journal = {Matematiceskij sbornik},
keywords = {Approximation of functions, orthogonal series developments},
language = {ger},
number = {3},
pages = {543-556},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the theory of the S. Bernstein polynomial},
url = {http://eudml.org/doc/64914},
volume = {44},

AU - Лоренц, Г.Р.
TI - On the theory of the S. Bernstein polynomial
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 3
SP - 543
EP - 556
LA - ger
KW - Approximation of functions, orthogonal series developments
UR - http://eudml.org/doc/64914
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.